# SDR AU980778

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR PAN LOCATED ON THE TOP OF THE RT MAIN LANDING GEAR BOX STRUCTURE AT STN 56.69 CONTAINED SEVERAL CRACKS (APPROXIMATELY SIX) UP TO 52.8 MM (2 INCHES) LONG BETWEEN THE RIVETS ON TOP OF THE BULKHEAD AT THE REAR OF THE CABIN SEATS. SUSPECT CAUSED BY HEAVY LANDING.
